American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60B10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Jean Cortissoz. On the Skorokhod representation theorem. Proc. Amer. Math. Soc. 135 (2007) 3995-4007. MR 2341951.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Youri Davydov and Ricardas Zitikis. The influence of deterministic noise on empirical measures generated by stationary processes. Proc. Amer. Math. Soc. 132 (2004) 1203-1210. MR 2045439.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Surjit Singh Khurana. Weak compactness of certain sets of measures. Proc. Amer. Math. Soc. 131 (2003) 3251-3255. MR 1992866.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Ana Meda. Conditional weak laws in Banach spaces. Proc. Amer. Math. Soc. 131 (2003) 2597-2609. MR 1974661.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Dimitris Gatzouras. On images of Borel measures under Borel mappings. Proc. Amer. Math. Soc. 130 (2002) 2687-2699. MR 1900877.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Jean B. Lasserre. Weak convergences of probability measures: A uniform principle. Proc. Amer. Math. Soc. 126 (1998) 3089-3096. MR 1452809.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] R. M. Shortt. Strassen's theorem for vector measures . Proc. Amer. Math. Soc. 122 (1994) 811-820. MR 1232144.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] J. E. Yukich. Optimal matching and empirical measures . Proc. Amer. Math. Soc. 107 (1989) 1051-1059. MR 1000171.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Dieter Landers and Lothar Rogge. Nonstandard methods for families of $\tau$-smooth probability measures . Proc. Amer. Math. Soc. 103 (1988) 1151-1156. MR 954998.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] K. R. Parthasarathy and Ton Steerneman. Corrigendum to: ``A tool in establishing total variation convergence'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 95} (1985), no. 4, 626--630; MR0810175 (87b:60005)] . Proc. Amer. Math. Soc. 99 (1987) 600. MR 875409.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] K. R. Parthasarathy and Ton Steerneman. A tool in establishing total variation convergence . Proc. Amer. Math. Soc. 95 (1985) 626-630. MR 810175.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] J. E. Yukich. Weak convergence of the empirical characteristic function . Proc. Amer. Math. Soc. 95 (1985) 470-473. MR 806089.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] David Blackwell and Lester E. Dubins. An extension of Skorohod's almost sure representation theorem . Proc. Amer. Math. Soc. 89 (1983) 691-692. MR 718998.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Bennett Eisenberg and Shi Xin Gan. Uniform convergence of distribution functions . Proc. Amer. Math. Soc. 88 (1983) 145-146. MR 691296.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Peter A. Loeb. Weak limits of measures and the standard part map . Proc. Amer. Math. Soc. 77 (1979) 128-135. MR 539645.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] L. Š. Grinblat. Convergence of measurable random functions . Proc. Amer. Math. Soc. 74 (1979) 322-325. MR 524310.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Robert M. Anderson and Salim Rashid. A nonstandard characterization of weak convergence . Proc. Amer. Math. Soc. 69 (1978) 327-332. MR 0480925.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] L. Š. Grinblat. Convergence of probability measures on separable Banach spaces . Proc. Amer. Math. Soc. 67 (1977) 321-323. MR 0494377.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Surjit Singh Khurana. Convergent sequences of $\tau $-smooth measures . Proc. Amer. Math. Soc. 63 (1977) 137-142. MR 0435342.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] L. Š. Grinblat. A limit theorem for measurable random processes and its applications . Proc. Amer. Math. Soc. 61 (1976) 371-376. MR 0423450.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] L. Š. Grinblat. On the space of functions without discontinuities of the second kind . Proc. Amer. Math. Soc. 60 (1976) 373-375. MR 0423313.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Galen R. Shorack and R. T. Smythe. Inequalities for $\max|S_k|/b_k$ where $k \in N^r$ . Proc. Amer. Math. Soc. 54 (1976) 331-336. MR 0400386.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] C. Ryll-Nardzewski and W. A. Woyczyński. Bounded multiplier convergence in measure of random vector series . Proc. Amer. Math. Soc. 53 (1975) 96-98. MR 0385960.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1